American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Danny Calegari and David Gabai. Shrinkwrapping and the taming of hyperbolic 3-manifolds. J. Amer. Math. Soc. 19 (2006) 385-446. MR 2188131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Motoko Kotani. Harmonic 2-spheres with $r$ pairs of extra eigenfunctions. Proc. Amer. Math. Soc. 125 (1997) 2083-2092. MR 1372035.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] K. J. Swanepoel. Extremal problems in Minkowski space related to minimal networks. Proc. Amer. Math. Soc. 124 (1996) 2513-2518. MR 1327047.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] William H. Meeks III and Brian White. Minimal surfaces bounded by a pair of convex planar curves. Bull. Amer. Math. Soc. 24 (1991) 179-184. MR 1069989.
Abstract, references, and article information
View Article: PDF

[5] Brian White. Every three-sphere of positive Ricci curvature contains a minimal embedded torus. Bull. Amer. Math. Soc. 21 (1989) 71-75. MR 994891.
Abstract, references, and article information
View Article: PDF

[6] David Hoffman and William H. Meeks. The asymptotic behavior of properly embedded minimal surfaces of finite topology . J. Amer. Math. Soc. 2 (1989) 667-682. MR 1002088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Friedrich Tomi and Anthony J. Tromba. Existence theorems for minimal surfaces of nonzero genus spanning a contour. Memoirs of the AMS 71 (1988) MR 920962.
Book volume table of contents

[8] Sheldon Xu-Dong Chang. Two-dimensional area minimizing integral currents are classical minimal surfaces . J. Amer. Math. Soc. 1 (1988) 699-778. MR 946554.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Jenn-Fang Hwang. Phragm\'en-Lindel\"of theorem for the minimal surface equation . Proc. Amer. Math. Soc. 104 (1988) 825-828. MR 964864.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Nicholas C. Owen. Nonconvex variational problems with general singular perturbations . Trans. Amer. Math. Soc. 310 (1988) 393-404. MR 965760.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] J. Dadok, R. Harvey and F. Morgan. Calibrations on ${\bf R}\sp 8$ . Trans. Amer. Math. Soc. 307 (1988) 1-40. MR 936802.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Rob Kusner. Conformal geometry and complete minimal surfaces. Bull. Amer. Math. Soc. 17 (1987) 291-295. MR 903735.
Abstract, references, and article information
View Article: PDF

[13] Takuya Tsuchiya. Discrete solution of the Plateau problem and its convergence . Math. Comp. 49 (1987) 157-165. MR 890259.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Takuya Tsuchiya. On two methods for approximating minimal surfaces in parametric form . Math. Comp. 46 (1986) 517-529. MR 829622.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Kirk E. Lancaster. Nonexistence of some nonparametric surfaces of prescribed mean curvature . Proc. Amer. Math. Soc. 96 (1986) 187-188. MR 813836.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Harold R. Parks. Explicit determination of area minimizing hypersurfaces. II. Memoirs of the AMS 60 (1986) MR 831890.
Book volume table of contents

[17] Friedrich Tomi and Anthony Tromba. On Plateau's problem for minimal surfaces of higher genus in ${\mathbf{R}}^3 $. Bull. Amer. Math. Soc. 13 (1985) 169-171. MR 799805.
Abstract, references, and article information
View Article: PDF

[18] David A. Hoffman and William H. Meeks III. Complete embedded minimal surfaces of finite total curvature. Bull. Amer. Math. Soc. 12 (1985) 134-136. MR 766971.
Abstract, references, and article information
View Article: PDF

[19] Hiroshi Mori. Stable complete constant mean curvature surfaces in ${\bf R}\sp{3}$ and $H\sp{3}$ . Trans. Amer. Math. Soc. 278 (1983) 671-687. MR 701517.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Robert Hardt and Leon Simon. Boundary regularity and embedded solutions for the oriented Plateau problem. Bull. Amer. Math. Soc. 1 (1979) 263-265. MR 513755.
Abstract, references, and article information
View Article: PDF

[21] Robert Osserman. The isoperimetric inequality. Bull. Amer. Math. Soc. 84 (1978) 1182-1238. MR 0500557.
Abstract, references, and article information
View Article: PDF

[22] Jean E. Taylor. Crystalline variational problems. Bull. Amer. Math. Soc. 84 (1978) 568-588. MR 0493671.
Abstract, references, and article information
View Article: PDF

[23] Herbert Federer. Colloquium lectures on geometric measure theory. Bull. Amer. Math. Soc. 84 (1978) 291-338. MR 0467473.
Abstract, references, and article information
View Article: PDF

[24] Jon T. Pitts. Existence and regularity of minimal surfaces on Riemannian manifolds. Bull. Amer. Math. Soc. 82 (1976) 503-504. MR 0405219.
Abstract, references, and article information
View Article: PDF

[25] D. S. P. Leung. On the integrability of Jacobi fields on minimal submanifolds . Trans. Amer. Math. Soc. 220 (1976) 185-194. MR 0405269.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] A. J. Tromba. On the number of solutions to Plateau's problem. Bull. Amer. Math. Soc. 82 (1976) 66-68. MR 0418155.
Abstract, references, and article information
View Article: PDF

[27] Henry C. Wente. The differential equation $\Delta x=2H(x\sb{u}\wedge x\sb{v})$ with vanishing boundary values . Proc. Amer. Math. Soc. 50 (1975) 131-137. MR 0374673.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] J. L. Barbosa and M. do Carmo. Stable minimal surfaces. Bull. Amer. Math. Soc. 80 (1974) 581-583. MR 0336533.
Abstract, references, and article information
View Article: PDF

[29] Masahiro Hinata, Masaaki Shimasaki and Takeshi Kiyono. Numerical solution of Plateau's problem by a finite element method . Math. Comp. 28 (1974) 45-60. MR 0331819.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] F. Reese Harvey and H. Blaine Lawson Jr.. Boundaries of complex analytic varieties. Bull. Amer. Math. Soc. 80 (1974) 180-183. MR 0361144.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 35 found      Go to page: 1 2